# SDR AALA201911229013

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 13,580 hours, 5,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AFT OVERWING EXIT DOOR AT SEAT 15DEF WAS INOPERABLE. MAINTENANCE REPLACED LIGHT ASSEMBLY PER AMM 33-21-00.
